# SDR AALA202301120703

- Difficulty date: December 30, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 84,192 hours, 10,964 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740048
- Condition: Arced
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDSHIELD HAS EVIDENCE OF ARCING ON LOWER BUS BAR. **SUPPLEMENTAL REPORT FOR AALA202301030703: REPLACED WINDSHIELD PER JOB CARD 72L21056001.** (CLOSED)
